# SDR DALA2025060704350

- Difficulty date: June 2, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, CORROSION ON RH MID SEAT TRACK (X=-44) ON STA Y= 200-218 AT PAX CABIN WITH AN ORIGINAL THICKNESS ON CROWN=0.115IN BOTTOM= 0.100IN AND MINIMUM REMAINING THICKNESS ON CROWN= 0.079IN BOTTOM= 0.052IN THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-20-52-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR. 4 FIG. 101. CORRECTIVE ACTION: RH MID SEAT TRACK (X=-44) ON STA Y= 200-218 AT PAX CABIN WAS REPAIRED PER B717-200 SRM B717 SRM 53-20-52-2R REPAIR 5. (LP 1001605)
